# SDR YENA2023101601244

- Difficulty date: October 16, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 80,070 hours, 28,818 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#603, JFK-YVR. 'DIRTY SOCK ODOR REPORTED BY FLIGHT ATTENDANTS WHILE DESCENDING THROUGH 4000'. SLIGHT ODOR IN COCKPIT. WAS WORSE IN REAR OF AC; COMPLY WITH INFORMATION NOTICE 2017-T015 COME UP SECTION A. ISOLATED FAULT TYPE 10 A/C PER CFM 05-15-00-810-085-B AND TSM 05-15-00-810-085D. AIRCRAFT IS OK FOR SERVICE.'
